# SDR SWAA2014090231509

- Difficulty date: August 7, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 55,208 hours, 43,580 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OTBD CHORD FWD FLANGE CRACKED AT BS 727 STRINGER 18A RT.  REPAIRED CHORD IAW EA.
